# SDR MASA2009020800055

- Difficulty date: February 8, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 10,365 hours, 8,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2887 PHX-AUS.  AFT EMERGENCY CABIN LIGHT OUT.  MX RELAMPED.  OPS CHECKED GOOD.
